Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 305, NWS Fort Worth, TX

August 12, 2016Dallas County, Kaufman County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2016, 5:08 PM CDT for Dallas County, Kaufman County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2016, 5:08 PM CDT (22:08 UTC)
Expired
Aug 12, 2016, 5:45 PM CDT
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dallas County, TX, Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS54 KFWD 122208
SVRFWD
TXC113-257-122245-
/O.NEW.KFWD.SV.W.0305.160812T2208Z-160812T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
508 PM CDT FRI AUG 12 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SEAGOVILLE... MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SEAGOVILLE AROUND 515 PM CDT. 
  COMBINE AROUND 535 PM CDT. 
  CRANDALL AROUND 545 PM CDT. 

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 476 AND 490.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3264 9669 3278 9664 3278 9641 3255 9648
TIME...MOT...LOC 2208Z 304DEG 8KT 3268 9656 

HAIL...<.75IN
WIND...60MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:57 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 12, 3:57 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
357 PM CDT FRI AUG 12 2016

.DISCUSSION...
North Texas is REALLY finishing up its August heat wave in style,
with many spots enduring heat indices in the 110-115 range this
afternoon. This has unambiguously been the hottest day of the
summer for much of the region. Fortunately, our long-awaited cold
front, while by no means arctic in nature, has now reached the
northern fringes of our area, and promises to deliver relief to
all of North and Central Texas by the end of the weekend.

The generally "troughy" nature of the upper level flow pattern
evolving over the Southern Plains should promote convection across
most of the area this weekend, and to a lesser extent next week.
Moisture will be abundant, yet there remains uncertainty as to
whether the rainfall will be heavy enough and persistent enough in
any one given area to produce more than incidental, localized flooding.
This is the key forecast concern for the period.

For tonight, we expect the cold front (and pre-frontal trough and
outflow boundaries) to continue working south of I-20, with a
shift to northerly winds everywhere by morning. The coverage of
thunderstorms, which is currently extending from a Hamilton to
Paris line, should shift southward this evening/overnight,
coincident with the low level convergence afforded by the
front/boundaries. We may have gone a bit too low on PoPs in the
far southern counties tonight, especially if the convection
starts to line out and become more progressive than expected. This
will need to be monitored.  Elsewhere, scattered PoPs should
suffice.

The thinking on Saturday's/early Sunday's PoP forecast has
changed a bit, mainly due to the strong southward push of the
front. With the convergence associated with this boundary now
focused farther south in the central counties of Texas, we've
backed off on the PoPs a bit from the I-20 corridor northward.
Even so, weak isentropic lift well north of the front may warrant
40-50% chance pops. Lacking a strong focusing mechanism, we're not
terribly worried about flash flood potential Saturday, though any
individual cells may produce brief heavy rainfall and localized
ponding/runoff concerns.

The forecast picture gets pretty uncertain as we move into the
latter part of the weekend, and that's due to the lack of true clarity
on the track of the Louisiana upper low. Without a doubt the
favored areas for rainfall from Sunday into Monday will be over
our eastern counties, in closer proximity to the slow moving upper
low. Assuming this warm-core vort center stays east of our area,
we think the threat of flash flooding will not be that great
through Monday. However, any westward deviation of this low up
through the I-35 corridor could rapidly increase the threat. For
now, we've held off on a Flash Flood Watch, owing to these
uncertainties in location and timing.

As we progress from Monday into the middle/latter portions of the
week, the large scale weakness in the height field should
gradually shift eastward toward the Lower Mississippi Valley.
This transition looks like it will be slow to unfold, however, and
thus we'll continue with scattered PoPs for most of North and
Central Texas right on through the week - highest in the eastern
counties. With thicknesses remaining in check, coupled with clouds
and scattered rain, we can expect daytime readings to remain below
seasonal norms through the week.

Bradshaw

&&

.AVIATION...
/ISSUED 1254 PM CDT FRI AUG 12 2016/
/18Z TAFs/

Concerns...Convective potential and wind shift.

A front is making its way towards North and Central Texas but the
winds ahead of the front are shifting to the west with a
pre-frontal trough. The DFW area airports should see west winds
at 10 kts or less by 19Z and KACT will take a few more hours to
veer to the west. The winds will become more northerly this
evening and tonight as the true front arrives and north winds will
prevail through this valid TAF period.

With temperatures already in the upper 90s and around 100
degrees, isolated to scattered showers and thunderstorms are
expected to increase in numbers as the afternoon continues on and
into the evening hours. Will continue with VCTS from 20-21Z
through 05Z at all the TAF sites, and then keep a mention of VCSH
through 09Z. Confidence in convection trends after 02Z is lower
than the afternoon hours and adjustments to trends may be required
for late evening and overnight hours. The front will likely stall
just south of KACT on Saturday where a better focus for convection
may be Saturday afternoon. Will have no mention of convection in
the extended portion of the KDFW TAF at this time but reassess
new model guidance for isolated storms developing in the afternoon
hours near the DFW area. May need to include VCTS for KACT
Saturday afternoon as that time frame comes into the TAF period.

Any storms this afternoon and Saturday afternoon will have a
threat for damaging downburst winds and localized heavy rainfall
that would impact airport operations.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    80  95  76  89  74 /  50  50  40  60  50
Waco                80  96  76  91  74 /  30  50  60  60  60
Paris               76  92  73  84  72 /  50  50  50  60  60
Denton              77  92  74  87  73 /  50  50  40  50  50
McKinney            77  93  74  86  73 /  50  50  40  60  50
Dallas              81  95  77  89  75 /  50  50  50  60  50
Terrell             78  95  75  87  73 /  40  50  60  60  60
Corsicana           79  95  76  88  74 /  40  50  60  60  60
Temple              78  97  75  90  73 /  30  50  60  60  60
Mineral Wells       76  92  73  90  71 /  50  50  40  40  40

&&

.FWD Watches/Warnings/Advisories...
Heat Advisory until 7 PM CDT this evening for TXZ092>095-103>107-
118>123-133>135-145>148-158>162-174-175.

&&
Hazardous weather outlook, Aug 12, 3:36 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT FRI AUG 12 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
336 PM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT.

DANGEROUS HEAT INDEX VALUES WILL CONTINUE THROUGH THIS EVENING.
SOME AREAS WILL MEASURE HEAT INDICES OF 107 TO 114 DEGREES. A
HEAT ADVISORY IS IN EFFECT UNTIL 7 PM ALONG AND EAST OF A
GAINESVILLE TO FORT WORTH TO WACO TO KILLEEN LINE.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF
THE REGION THIS AFTERNOON AND EVENING. DAMAGING DOWNBURST WINDS
AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS.
LIGHTNING STRIKES WILL ALSO BE A HAZARD.

THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT AS A FRONT MOVES
ACROSS THE REGION. GUSTY WINDS...LOCALLY HEAVY RAINFALL AND CLOUD
TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION
SATURDAY THROUGH MONDAY. THE BETTER RAIN CHANCES DURING THIS TIME
WILL GENERALLY BE SOUTHEAST OF A LINE FROM COMANCHE TO FORT WORTH
TO SHERMAN. IN ADDITION...SCATTERED THUNDERSTORMS ARE EXPECTED
TUESDAY THROUGH THURSDAY.

THE PRIMARY HAZARD EXPECTED IS HEAVY RAINFALL WHICH COULD LEAD TO
LOCALIZED FLOODING. THE GREATEST POTENTIAL FOR HEAVY RAINFALL AND
FLOODING IS SUNDAY THROUGH MONDAY. A FEW STORMS ON SATURDAY AND
SUNDAY COULD ALSO BECOME STRONG...WITH GUSTY WINDS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE THROUGH THE EVENING HOURS
FOR DOWNBURST WINDS.

JLDUNN

In the hours before

Special weather statement, Aug 12, 3:02 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT FRI AUG 12 2016

TXZ094-095-122030-
LAMAR TX-FANNIN TX-
302 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FANNIN AND NORTHERN LAMAR
COUNTIES UNTIL 330 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAVOY TO 12 MILES SOUTH OF BOSWELL TO SAWYER.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARIS...BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...WINDOM AND TOCO.

THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

LAT...LON 3393 9556 3388 9554 3388 9531 3372 9531
      3335 9636 3372 9638 3369 9636 3370 9632
      3377 9629 3376 9619 3384 9615 3388 9590
      3384 9584 3386 9581 3384 9577 3389 9575
      3388 9570 3394 9560
TIME...MOT...LOC 2001Z 312DEG 21KT 3361 9635 3385 9581 3404 9535

92
Special weather statement, Aug 12, 3:42 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT FRI AUG 12 2016

TXZ141-142-122115-
COMANCHE TX-MILLS TX-
342 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND NORTH CENTRAL MILLS
COUNTIES UNTIL 415 PM CDT...

AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DELEON...MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE OUT AHEAD OF THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COMANCHE...DE LEON AND GUSTINE.

LAT...LON 3221 9852 3194 9833 3196 9829 3184 9816
      3158 9869 3169 9873 3170 9867 3186 9878
      3190 9879
TIME...MOT...LOC 2041Z 349DEG 22KT 3183 9858

92
Special weather statement, Aug 12, 3:54 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT FRI AUG 12 2016

TXZ118-119-122130-
DALLAS TX-TARRANT TX-
354 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS AND NORTHEASTERN
TARRANT COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...DOPPLER RADAR WAS TRACKING SMALL SHOWERS AND STORMS
CAPABLE OF STRONG AND GUSTY WINDS FROM GRAPEVINE TO IRVING TO
NORTHWEST DALLAS. THEY WERE NEARLY STATIONARY.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...IRVING...GRAND PRAIRIE...
CARROLLTON...FLOWER MOUND...EULESS...BEDFORD...GRAPEVINE...
CEDAR HILL...COPPELL...DUNCANVILLE...HURST...FARMERS BRANCH...
SOUTHLAKE...UNIVERSITY PARK...COLLEYVILLE...
ADDISON AND HIGHLAND PARK.

LAT...LON 3293 9674 3261 9694 3283 9722 3299 9711
      3299 9703
TIME...MOT...LOC 2053Z 286DEG 3KT 3290 9706

92
Special weather statement, Aug 12, 4:24 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
424 PM CDT FRI AUG 12 2016

TXZ103-122200-
DENTON TX-
424 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENTON COUNTY UNTIL
500 PM CDT...

AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANGER...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER AND KRUM.

LAT...LON 3342 9720 3342 9718 3329 9706 3321 9733
      3333 9736 3343 9721
TIME...MOT...LOC 2124Z 321DEG 7KT 3334 9723

92
Special weather statement, Aug 12, 4:44 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT FRI AUG 12 2016

TXZ104-119-120-122200-
ROCKWALL TX-DALLAS TX-COLLIN TX-
444 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIN...
NORTHEASTERN DALLAS AND WESTERN ROCKWALL COUNTIES UNTIL 500 PM CDT...

AT 443 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GARLAND...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAST DALLAS...PLANO...GARLAND...MESQUITE...RICHARDSON...ROWLETT...
WYLIE...ROCKWALL...SACHSE...MURPHY...HEATH...FATE...
SUNNYVALE AND PARKER.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

LAT...LON 3308 9669 3295 9640 3276 9656 3281 9670
TIME...MOT...LOC 2143Z 339DEG 10KT 3290 9663

92
Special weather statement, Aug 12, 4:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT FRI AUG 12 2016

TXZ103-122215-
DENTON TX-
451 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DENTON COUNTY UNTIL
515 PM CDT...

AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEWISVILLE. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...CORINTH...HIGHLAND VILLAGE...LAKE DALLAS...
LAKE LEWISVILLE...LITTLE ELM...HICKORY CREEK...SHADY SHORES...
CROSS ROADS...HACKBERRY...HEBRON...OAK POINT AND LAKEWOOD VILLAGE.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

LAT...LON 3300 9708 3322 9707 3320 9687 3299 9685
TIME...MOT...LOC 2150Z 264DEG 1KT 3306 9699

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:47 PM CDTSpecial Weather StatementFWDJohnson28 min
Aug 12, 2:01 PM CDTSpecial Weather StatementFWDParker29 min
Aug 12, 2:04 PM CDTSpecial Weather StatementFWDTarrant26 min
Aug 12, 2:17 PM CDTSpecial Weather StatementFWDHood28 min
Aug 12, 2:21 PM CDTSpecial Weather StatementFWDJohnson24 min
Aug 12, 2:27 PM CDTSpecial Weather StatementFWDEastland18 min
Aug 12, 2:43 PM CDTSpecial Weather StatementFWDTarrant17 min
Aug 12, 2:46 PM CDTSevere Thunderstorm WarningFWDTarrant29 min
Aug 12, 2:51 PM CDTSpecial Weather StatementFWDStephens24 min
Aug 12, 3:02 PM CDTSpecial Weather StatementFWDFannin, Lamar28 min
Aug 12, 3:21 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar54 min
Aug 12, 3:42 PM CDTSpecial Weather StatementFWDComanche33 min
Aug 12, 3:54 PM CDTSpecial Weather StatementFWDDallas36 min
Aug 12, 4:01 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant29 min
Aug 12, 4:24 PM CDTSpecial Weather StatementFWDDenton36 min
Aug 12, 4:44 PM CDTSpecial Weather StatementFWDRockwall16 min
Aug 12, 4:51 PM CDTSpecial Weather StatementFWDDenton24 min
Aug 12, 4:54 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas36 min
Aug 12, 5:07 PM CDTSevere Thunderstorm WarningFWDEllis23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.